# SDR DHL2006805502

- Difficulty date: August 31, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E LWR FORMER 1" CRACK STA XFS 360.000.  REMOVED FASTENERS IAW SRM 51-1-20D, SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED (2) ANGLE DOUBLERS (AL7075T6 0.032") IAW SRM 57-2-0 PG 9,10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLERS IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLERS IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG 2A.
